# SDR DALA2024061406099

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,968 hours, 26,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND EXIT SIGN LENS MISSING AT AISLE DOOR 3.   INSTALLED MISSING EXIT SIGN LENS AT DOOR 3 AISLE. REF: B757 AMM 33-50. (0392836)
